# SDR 07FDEA02161

- Difficulty date: June 16, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 52,059 hours, 11,756 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB29313
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE RIB AT XOS 584 FOUND CRACKED.  [06-29-07]   REMOVED AND REPLACED AS PER SRM 51-33-01 VOL.II. NEW FORMER FABRICATED AS PER DOUGLAS DWG ARB2931. REPAIR CLASSIFIED AS MAJOR REPAIR AS PER FEDEX GMM 6-2-100.
